|lamivudine w tylenol ok?
Jan 3, 2008
good day dr. i want to ask if tylenol is ok for me, i have a chronic hepa b and im taking lamivudine. my upper right abdomen is aching sometime, is it ok if i take tylenol as a pain reliver? plsss,,,help....tnx so much and more power
| Response from Dr. McGovern
Yes it is okay to take an occasional Tylenol. You will also want to let your doctor know you are taking this and why.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Take Tylenol For Neuropathy?
- Aching After Drinking After Someone Worried I Have HIV
- Anal Warts After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Semen After Kissing Cold Sore Worried I Have HIV
- Cold Hands After Sex With Hooker Worried I Have HIV
- Itchy Scrotum After Handjob Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.